# SDR FDEA202007241639

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION.  CORROSION AT LT WING, WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE (NR 4 HOLE).  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. NR 1-  5750-T0355425 PART 1 STEP 1A AND STEP 1; TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-  5002-LT WING-OUTBD FLAP INBD HINGE (WING SIDE)-CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NO. N00333 ATTACHED E.A. NR 1-5750- T0355425 PART 1 FOR WORK DETAILS.
